# SDR CA081205002

- Difficulty date: November 23, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B
- System (JASC): 3400 · Navigation System
- Part: Display
- Part number: 8221577202
- Condition: Inoperative
- Location: Mfd 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) 30 MINUTES PRIOR TO LANDING, THE PILOT PRIMARY FLIGHT DISPLAY(PFD 1) WENT BLANK. THEN IAW AFM (SECTION 05-15-1) THE CREW SELECTED THE REVERSION MODE TO HAVE THE MULTIFUNCTION DISPLAY (MFD 1) IN COMPRESSED MODE, AT THAT TIME THE MFD 1 ALSO WENT BLANK. THE CREW RESELECTED REVERSION TO NORMAL, BOTH DISPLAY RETUNED TO NORMAL. APPROXIMATELY 10 MINUTES LATER, THE PFD 1 BLANK AGAIN AND OPERATED ON AND OFF EVERY 2- 3 MINUTES UNTIL LANDING. CONDITION WAS NO LONGER PRESENT AFTER FLIGHT AND REVERSION SYS WORKED NORMALLY. WIRING VERIFICATION DONE NO ANOMALY NOTED. AFD (PFD 1 POSITION) REPLACED IAW AMM 31-61-00. THE MFD 1 (P/N: 822-1917-202 S/N: 2NKRG) WAS ALSO REPLACED BUT A PRECAUTIONARY MEASURE . ACFT RETUNED TO SERVICE NO OTHER REPORT IN FOLLOWING FLIGHTS.  MFG RELEASED ADVISORY WIRE AW600-31-2316 (19 NOV 2008) TO THEIR OPERATOR ADVISING ABOUT THIS POSSIBLE CONDITION, WHERE OTHER CL605 REPORTED SINGLE AFD FAILURE. CONDITION PRESENTLY UNDER INVESTIGATION AT MFG.
